MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRA
Model Number 415069
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was detected that a safe site 19g needle (product code: 415069) when the outer packaging was removed that there was a white hard substance on the needle of the device.There was nothing present on the needle sheath or the outer packaging.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) pictures were provided for further evaluation.The photos and all available information were forwarded the supplier for further evaluation.Based on the supplier's response, three photos show a needle with no plastic shield and an epoxy drip around the middle of the needle.No other defects or imperfections were observed.The supplier stated that this type of defect could occur during the assembly process.Verification of the cannulation was performed.The settings were correct, and the flow of the product was good.To date, there have been no similar events reported for this lot.Based on the investigation and the photo sample analysis the defect reported by the customer was confirmed.A device history record review was completed for the provided material number and lot number.The review did not reveal any defect quality issues during the production of this lot that could have contributed to the reported defect.While the exact root cause was not determined, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFSITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15205893
Report Number2523676-2022-00391
Device Sequence Number2123922
Product Code FPA
UDI-Device Identifier04022495769879
UDI-Public(01)04022495769879
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number415069
Device Catalogue Number415069
Device Lot Number0061752353
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown